# SDR GTIA2017090602166

- Difficulty date: September 6, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 43,596 hours, 20,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST REQUIRES SERVICE. SERVICED L1 DOOR ASSIST IAW AMM 52-010-00-614-001-A. LEAK CHECKED GOOD.
